Affordable Access

Publisher Website

Quinidine-induced reactive lymphadenopathy

Authors
Journal
The American Journal of Medicine
0002-9343
Publisher
Elsevier
Publication Date
Volume
82
Issue
1
Identifiers
DOI: 10.1016/0002-9343(87)90392-5
Disciplines
  • Biology
  • Medicine

Abstract

Abstract This report describes a patient who presented with extensive inguinal lymphadenopathy while taking quinidine for the treatment of arrhythmias. An excisional lymph node biopsy specimen demonstrated atypical, reactive, follicular hyperplasia. Immunologic assessment utilizing 20 monoclonal antibodies indicated a reactive process with follicles shown to be polyclonal B cell. The patient's adenopathy resolved within one month of discontinuation of quinidine and he remains well 15, months later. The histologic and immunologic findings as well as the clinical response are typical for a drug-induced reactive lymphadenopathy.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Quinidine-induced reactive lymphadenopathy.

on The American Journal of Medici... January 1987

Quinidine-induced reactive lymphadenopathy.

on The American Journal of Medici... August 1987

Quinidine-induced acne.

on Archives of Dermatology October 1981

Acute lymphadenopathy complicating quinidine thera...

on Postgraduate medical journal May 1990
More articles like this..